# SDR IPXA2024043056443

- Difficulty date: April 24, 2024
- Submitted: May 1, 2024
- Operation: Air carrier
- Aircraft: N160UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0849
- Aircraft time: 24,177 hours, 14,430 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Repair
- Condition: Damaged
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OPEN,  RW INNER FLAP HAS A DAMAGED EXISTING REPAIR DOUBLER AND FILLED OUT MEASUREMENTS
